Alert archive / Montana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 34, NWS Great Falls, MT

June 22, 2005Cascade County, Chouteau County, Judith Basin County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 22, 2005, 5:16 PM MDT for Cascade County, Chouteau County, Judith Basin County, Montana. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2005, 5:16 PM MDT (23:16 UTC)
Expired
Jun 22, 2005, 6:15 PM MDT
In force
59 min
Issued by
NWS Great Falls, MT
Area
Counties, with a storm outline in the text

Counties Cascade County, MT, Chouteau County, MT, Judith Basin County, MT

The radar

The Great Falls radar (KTFX), 21 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:21 PM MDTHAIL 0.75Cascade, MTPENNY SIZE TO A BIT LARGER HAIL
Jun 22, 5:25 PM MDTHAIL 0.75Cascade, MT
Jun 22, 5:50 PM MDTTSTM WND GST 6010 Sw Fort Benton, MTTHUNDERSTORM WIND GUSTS ESTIMATED BETWEEN 50 AND 60 MPH. VERY HEAVY RAIN.
Jun 22, 6:05 PM MDTTSTM WND GST 50Fort Benton, MTESTIMATED WIND GUSTS 40 TO 50 MPH...WITH SMALL TREE BRANCES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2005-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2005-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2428 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTFX 222319
SVRTFX
MTC013-015-045-230015-
/O.NEW.KTFX.SV.W.0034.050622T2316Z-050623T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
516 PM MDT WED JUN 22 2005

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASCADE COUNTY IN CENTRAL MONTANA
  THIS INCLUDES THE CITIES OF...GREAT FALLS AND CASCADE   
NORTHWESTERN JUDITH BASIN COUNTY IN CENTRAL MONTANA   
SOUTHERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA THIS INCLUDES THE 
CITY OF FORT BENTON

* UNTIL 615 PM MDT

* AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
  OF ARMINGTON TO 3 MILES SOUTHWEST OF MONARCH...MOVING NORTHEAST AT
  30 MPH.

* THE SEVERE THUNDERSTORMS WILL BE...
  NEAR HIGHWOOD AND 25 MILES SOUTHEAST OF CARTER BY 520 PM MDT
  NEAR GEYSER AND RAYNESFORD BY 530 PM MDT  
  NEAR SHONKIN BY 545 PM MDT
  NEAR FORT BENTON BY 550 PM MDT   
  NEAR GERALDINE BY 605 PM MDT
  NEAR SQUARE BUTTE AND ARROW CREEK BY 615 PM MDT

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 240 AND 301.

THIS INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 4 AND 46.

THIS INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 1 AND 92.

THIS INCLUDES HIGHWAY 200 BETWEEN MILE MARKERS 0 AND 139.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4781 11001 4746 11008 4741 11022 4728 11012
      4707 11067 4683 11066 4701 11108 4709 11108
      4701 11117 4700 11154 4691 11180 4712 11179
      4720 11204 4752 11204 4751 11192 4760 11192
      4760 11168 4769 11167 4769 11138 4796 11128

$$
3 follow-up statements
000 
WWUS55 KTFX 222347
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT WED JUN 22 2005

MTC013-015-045-230015-
/O.CON.KTFX.SV.W.0034.000000T0000Z-050623T0015Z/
CHOUTEAU MT-CASCADE MT-JUDITH BASIN MT-
545 PM MDT WED JUN 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM MDT FOR
NORTHWESTERN JUDITH BASIN...CASCADE AND SOUTHERN CHOUTEAU COUNTIES...

AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND WIND GUSTS TO 60 MPH NEAR GEYSER...OR ABOUT 15 MILES 
NORTHWEST OF STANFORD...MOVING NORTHEAST AT 20 MPH.

OTHER SEVERE THUNDERSTORMS WERE NEAR ULM APPROACHING GREAT FALLS AND 
NEAR FLOWEREE ALONG HIGHWAY 87 APPROACHING FORT BENTON. THESE STORMS 
ARE ALSO CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL TO NICKEL 
SIZE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THESE STORM HAVE PASSED.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4781 11001 4747 11008 4741 11022 4728 11013
      4708 11067 4686 11066 4701 11106 4709 11108
      4702 11117 4701 11152 4692 11178 4713 11177
      4720 11203 4752 11203 4752 11191 4760 11191
      4760 11168 4769 11166 4769 11138 4796 11128

$$
000 
WWUS55 KTFX 230004
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
603 PM MDT WED JUN 22 2005

MTC013-015-045-230015-
/O.CON.KTFX.SV.W.0034.000000T0000Z-050623T0015Z/
CHOUTEAU MT-CASCADE MT-JUDITH BASIN MT-
603 PM MDT WED JUN 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM MDT FOR
NORTHWESTERN JUDITH BASIN...CASCADE AND SOUTHERN CHOUTEAU COUNTIES...

AT 556 PM MDT...A WIND GUST OF 60 MILES AN HOUR WAS REPORTED NEAR 
TUNIS WHICH IS 10 MILES SOUTH OF FORT BENTON. THIS STORM WILL BE IN 
FORT BENTON BY 605 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4781 11001 4748 11008 4741 11022 4728 11013
      4709 11067 4688 11066 4701 11105 4709 11108
      4703 11117 4702 11151 4693 11177 4713 11176
      4721 11203 4752 11202 4753 11190 4760 11190
      4760 11168 4769 11165 4769 11138 4796 11128

$$
000 
WWUS55 KTFX 230011
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
611 PM MDT WED JUN 22 2005

MTC013-045-230021-
/O.CAN.KTFX.SV.W.0034.000000T0000Z-050623T0015Z/
CASCADE MT-JUDITH BASIN MT-
611 PM MDT WED JUN 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR JUDITH BASIN AND CASCADE
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4822 10984 4822 10973 4813 10972 4813 10954
      4775 10955 4772 10983 4756 10985 4742 11015
      4745 11076 4753 11077 4760 11105 4771 11099
      4770 11141 4812 11141 4813 11083 4821 11081
      4822 11062 4830 11062 4830 10985

$$

MTC015-230015-
/O.CON.KTFX.SV.W.0034.000000T0000Z-050623T0015Z/
CHOUTEAU MT-
611 PM MDT WED JUN 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM MDT FOR
CHOUTEAU COUNTY...

AT 607 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED NEAR FORT 
BENTON...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING 60 MILE AN HOUR WIND GUSTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4822 10984 4822 10973 4813 10972 4813 10954
      4775 10955 4772 10983 4756 10985 4742 11015
      4745 11076 4753 11077 4760 11105 4771 11099
      4770 11141 4812 11141 4813 11083 4821 11081
      4822 11062 4830 11062 4830 10985

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:28 PM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 22, 2:28 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
228 PM MDT WED JUN 22 2005

.DISCUSSION...

TONIGHT THROUGH FRIDAY...THE AIRMASS BEGINS THIS EVENING UNSTABLE
BUT GENERALLY BECOMES STABLE BY MIDNIGHT. WEAK RIDGING BEGINS TO
DEVELOP OVER THE AREA THURSDAY. MOST AREAS WILL REMAIN STABLE EXCEPT
NEAR GALLATIN COUNTY. TEMPS DROP FROM PREVIOUS HIGHS BY ABOUT 10
DEGREES AS THE AIRMASS COOLS BEHIND THE TROF. BY FRIDAY...FLOW ALOFT
SWITCHES TO THE SOUTHWEST AGAIN AHEAD OF A TROF MOVING ACROSS THE
PACIFIC NORTHWEST...AND THE AIRMASS WILL BE UNSTABLE OVER THE
CENTRAL AND SOUTHWEST ZONES. SEVERAL WEAK DISTURBANCES MOVE THROUGH
THE FLOW DURING THE DAY AND THIS COULD INCREASE THE CHANCE OF
AFTERNOON THUNDERSTORMS. ZELZER

FRIDAY NIGHT THROUGH MONDAY NIGHT...THE LONG WAVE PATTERN WILL
CONTINUE TO KEEP THE FORECAST AREA IN A SOUTHWESTERLY FLOW. MEDIUM
RANGE MODELS ARE SHOWING SOME DIFFERENCES WITH OVERALL AMPLITUDE.
THE GFS IS THE MOST AMPLIFIED WITH RESPECT TO A TROUGH OVER THE
WESTERN UNITED STATES. THE ECMWF IS LESS AMPLIFIED AND HAS SUPPORT
FROM THE CANADIAN. THE GFS HAS BEEN RATHER INCONSISTENT OVER THE
PAST FOUR RUNS WITH THE ECMWF SHOWING SLIGHTLY BETTER CONTINUITY.
THE LONG WAVE PATTERN WILL SUPPORT A RATHER AMPLIFIED TROUGH OVER
THE WESTERN UNITED STATES...BUT NOT TO THE EXTENT THE GFS IS
ADVERTISING. A CROSS BETWEEN THE ECMWF AND GFS SEEMS LIKE A GOOD FIT.

EARLY THIS WEEKEND...EMBEDDED SHORT WAVE ENERGY IN THE SOUTHWEST
FLOW WILL SUPPORT ISOLATED TO WIDELY SCATTERED CONVECTION. THE
COVERAGE OF CONVECTION WILL THEN INCREASE BY LATE THIS WEEKEND AND
EARLY NEXT WEEK AS THE PATTERN AMPLIFIES. POPS WERE THEREFORE SLOWLY
INCREASED THROUGH THE PERIOD. TEMPERATURES WILL NOT VARY ALL THAT
MUCH WITH MANY AREAS RIGHT AROUND NORMAL VALUES FOR LATE JUNE.
SCHAUMANN

TUESDAY THROUGH WEDNESDAY...MODELS IN FAIR AGREEMENT DURING THIS
PERIOD.  A SERIES OF WEAK DISTURBANCES IN A SOUTHWEST FLOW ALOFT
AFFECT THE CWA.  SOMEWHAT MOIST AND UNSTABLE AIR WITH THIS PATTERN
RESULT IN SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS MOST OF
CWA.  TEMPERATURES WARM TO SEASONAL NORMALS BY WEDNESDAY.  EK

&&

.AVIATION...
UPDATED AT 1815Z

A SHORTWAVE TROUGH APPROACHING MONTANA FROM THE NORTHWEST WILL
INCREASE THE SOUTHWEST FLOW ALOFT OVER THE STATE. HOWEVER...SKIES
WILL REMAIN CLEAR THROUGH 21Z. ALONG WITH A DESTABILIZING
AIRMASS...MOISTURE BOTH AHEAD OF THE SHORTWAVE AND MOVING INTO
SOUTHWEST MONTANA FROM THE SOUTH WILL BRING AREAS OF MID LEVEL
CLOUDS TO THE AREA. A COLD FRONT FROM NORTHEAST THROUGH SOUTHWEST
MONTANA WILL ALSO PROVIDE A FOCUS FOR THUNDERSTORMS DEVELOPMENT FROM
SOUTHWEST MONTANA INTO CENTRAL MONTANA...WITH BREEZY WESTERLY WINDS
PREVAILING WEST OF IT. STRONG WINDS WILL BE THE MAIN THREAT FROM THE
STORMS...DUE TO DRY LOWER LEVELS OF THE ATMOSPHERE. AS THE COLD
FRONT EXITS THE AREA AND THE AIRMASS STABILIZES AFTER 02Z...STORM
ACTIVITY AND WINDS WILL DECREASE. VFR CONDITIONS WILL PREVAIL
THROUGH 18Z THURSDAY.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  77  46  79 /  10   0  10  10
CTB  52  74  43  76 /  10   0  10  10
HLN  56  82  50  84 /  20   0  10  10
BZN  50  79  44  81 /  20  10  20  10
WEY  41  67  35  77 /  30  20  20  10
DLN  49  77  42  82 /  20  10  10  10
HVR  58  81  47  80 /  10   0  10   0
LWT  56  74  45  76 /  20  10  20   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 22, 5:52 AM MDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
552 AM MDT WED JUN 22 2005

MTZ008>015-044>055-231200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
552 AM MDT WED JUN 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO THE EVENING. SOME STORMS MAY BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT CHANCE OF THUNDERSTORMS WILL EXIST EACH DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 22, 3:22 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
322 PM MDT WED JUN 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             HELENA                  46.60N 112.02W
06/22/2005  0.50 INCH        LEWIS AND CLARK    MT   NWS EMPLOYEE

            HALF INCH HAIL AT THE HELENA AIRPORT.

&&

BRUSDA
Special weather statement, Jun 22, 3:58 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
358 PM MDT WED JUN 22 2005

MTZ011>014-047-050>055-230000-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...CHINOOK...STANFORD...LEWISTOWN...BOULDER...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
358 PM MDT WED JUN 22 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
512 IN EFFECT UNTIL 11 PM MDT FOR THE FOLLOWING AREAS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR THE
FOLLOWING COUNTIES IN CENTRAL AND SOUTHWEST MONTANA. BLAINE...BROADWATER...
CASCADE...CHOUTEAU...FERGUS...GALLATIN...HILL...JEFFERSON...JUDITH BASIN...
LEWIS AND CLARK...MEAGHER.

SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS
OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Local storm report, Jun 22, 4:38 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
438 PM MDT WED JUN 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             13 S ULM                47.24N 111.51W
06/22/2005  0.75 INCH        CASCADE            MT   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL. HEAVY RAIN AND WIND GUSTS
            ESTIMATED BETWEEN 30 AND 40 MPH.

0430 PM     HAIL             32 NNW WHITE SULPHUR SP 46.97N 111.16W
06/22/2005  0.25 INCH        MEAGHER            MT   TRAINED SPOTTER

            PEA SIZE HAIL...HAIL GETTING BIGGER ALONG WITH HEAVY
            RAIN.

&&

BRUSDA
Local storm report, Jun 22, 4:52 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
452 PM MDT WED JUN 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SW GREAT FALLS        47.47N 111.34W
06/22/2005  0.50 INCH        CASCADE            MT   NWS EMPLOYEE

            HALF INCH HAIL AT THE NWS OFFICE.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:24 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera57 min
Jun 22, 3:43 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Meagher47 min
Jun 22, 4:17 PM MDTSevere Thunderstorm WarningTFXCascade58 min
Jun 22, 4:28 PM MDTTornado WarningTFXCascade, Meagher32 min

Nearby

Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.